# SDR CALA2014042200489

- Difficulty date: April 22, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 49,920 hours, 16,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 26R HAS CORROSION AT STATION 727E.  REPAIRED STRINGER 26R AT STATION 727E IAW SRM 53-03-03 & SRM 51-40-02.
